# SDR AU510002150

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR PINS (3OFFLH AND 3OFFRH) WORN BEYOND LIMITS.  FORWARD SPAR RT LOWER BOLT WORN BEYOND LIMITS.  FOUND DURING INSPECTION IAW AD/B737/224.
